# SDR AALA201606099014

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 51,205 hours, 19,036 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Relay
- Part number: E024528A0
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: WITH FUEL IN CENTER TANK, RT CENTER PUMP IS CYCLING EVERY 10 SECONDS, KEEPING RT WING TANK FULL AT 13740, CLOSE TO OVERFULL.  NOT LETTING WING BURN DOWN TO 550`S AS NORMAL.  MAINTENANCE REPLACED FUEL LEVEL SENSING CONTROL UNIT, FLSCU, RELAYS 8QL AND 10QL IAW AMM 28-46-34, ESPM 20-46-50 AND 28-26-51-400-001A. A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
